Deformation of singular Lagrangian subvarieties (Q1411995): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Import241208061232 (talk | contribs)
Normalize DOI.
 
(6 intermediate revisions by 6 users not shown)
Property / DOI
 
Property / DOI: 10.1007/s00208-003-0428-7 / rank
Normal rank
 
Property / describes a project that uses
 
Property / describes a project that uses: Macaulay2 / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2087709816 / rank
 
Normal rank
Property / arXiv ID
 
Property / arXiv ID: math/0002083 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3136285 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Cohomology of the complement of a free divisor / rank
 
Normal rank
Property / cites work
 
Property / cites work: Varieties of polynomials having a root of fixed comultiplicity, and the generalized Newton equation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Lagrangian varieties with singularities and irreducible sl<sub>2</sub>-modules / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3357134 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4733032 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Intégrales asymptotiques et monodromie / rank
 
Normal rank
Property / cites work
 
Property / cites work: Equidimensionality of Lagrangian fibrations on holomorphic symplectic manifolds / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3992979 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Functors of Artin Rings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3778856 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Connections of Berry and Hannay type for moving Lagrangian submanifolds / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.1007/S00208-003-0428-7 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 19:44, 10 December 2024

scientific article
Language Label Description Also known as
English
Deformation of singular Lagrangian subvarieties
scientific article

    Statements

    Deformation of singular Lagrangian subvarieties (English)
    0 references
    0 references
    0 references
    4 November 2003
    0 references
    The authors develop some ideas of a deformation theory of singular lagrangian subvarieties. Lagrangian submanifolds with singularities have been studied by various authors: Arnold, Givental and others [\textit{A. B. Givental'}, J. Sov. Math. 52, No. 4, 3246--3278 (1990); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Novejshie Dostizh. 33, 55--112 (1988; Zbl 0900.58013)]. The authors study the behaviour of Lagrangian singularities under deformations by describing the spaces of infinitesimal deformations and obstructions of a Lagrangian subvariety. They focus their attention mainly in the sheaf of Lagrangian deformations of \( L\). In section 1, a complex \(({\mathcal C}^*, \delta)\) is defined in terms of \(L\) and it is shown in proposition 1 that \(({\mathcal C}, \delta, \wedge) \) is a differential graded algebra. In proposition 2, the authors establish an isomorphism of \({\mathcal C}_L\) and \(\Omega_L \) on the regular locus, which can be extended to an isomorphism of \( {\Omega_L^p}^{**}\) with \({\mathcal C}_L^p\). In section 3, theorem 1 they calculate the zeroth and first cohomology groups of the complex \({\mathcal C}_L^{*}\). In theorem 2 of the same section, the authors define an obstruction theory of \(L\) in terms of the second cohomology group of the complex \({\mathcal C}_L^{\bullet}\).~In section 4 they prove in theorem 3 that for Lagrangian spaces \(L\) satisfying ``Condition P'' given in definition 2, the cohomology of \({\mathcal C}_L^{\bullet}\) is finite dimensional. In section 5, the authors compute the sheaf of Lagrangian deformations of \(L\) very explicitly for three families of examples: a determinantal variety called the swallowtail, for a special example of a conormal space associated to a plane curve and for special examples of completely integrable Hamiltonian systems.
    0 references
    singularities
    0 references
    local deformation theory
    0 references
    Artin approximation
    0 references
    Lagrangian deformations
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references